BibTeX record journals/tcs/WuHL07

download as .bib file

@article{DBLP:journals/tcs/WuHL07,
  author    = {Jianliang Wu and
               Jianfeng Hou and
               Guizhen Liu},
  title     = {The linear arboricity of planar graphs with no short cycles},
  journal   = {Theor. Comput. Sci.},
  volume    = {381},
  number    = {1-3},
  pages     = {230--233},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.05.003},
  doi       = {10.1016/j.tcs.2007.05.003},
  timestamp = {Thu, 30 Aug 2007 08:25:28 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/WuHL07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}